Burning, Tingling, Numb, Hypersensitive, or Cold Feet

What do all these things have in common? Well, these are the most common symptoms from people who suffer from a disorder known as peripheral neuropathy.  Traditionally we only think of diabetics when we hear this term, but a closer look at the research behind this disorder now shows it can be caused by many more conditions including chemotherapy treatment, prior stroke or TIAs, lumbar disc degeneration or herniations, even the use of statin drugs to treat cholesterol.  A good percentage of my neuropathy patients suffer from the disorder because of either diabetes or cholesterol medicine use alone, in fact.

A friend of mine once said it was almost as if the medical establishment had determined that if you are over 40 and have blood in your body, you should be on a cholesterol lowering medication.

Now maybe it’s not that common, but even my wife is on a statin and yes her cholesterol was a little high, but nothing to be frightened about.  Needless to say, one of the best things you can do if you are on a statin is take at least 200mg of Coenzyme-Q10 to supplement the nutrients the drug causes the body to lose.

I started a specific website for peripheral neuropathy sufferers that has all sorts of wonderful information including a great FREE REPORT that you can download that I wrote to describe PN and our wonderful treatment to help fix the disorder in patients, no matter what originally caused the neuropathy.  Just click on the picture below and it’ll take you to the website.  I also have a ton of testimonials and lots of great TV clips talking about some of the problems with these drugs people take for cholesterol.

Remember to start living pain free today and visit our website!

www.lknrelief.com

www.lknrelief.com